# SDR IPXA2025022116650

- Difficulty date: January 22, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B3826713
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - MAIN DECK STA 1800 TO STA 1820 LBL 98 (REPAIR).  I.A.W AMM 53-21-02-404-006 REV.112 INSTALL MAIN DECK CARGO FLOOR PANEL AT STA 1800 ~ 1820 LBL98 AND CONDITION CHECK NORMAL.
